Defect of characters of the symmetric group

Research output: Contribution to journalArticle

Abstract

Following the work of B. Külshammer, J. B. Olsson and G. R. Robinson on generalized blocks of the symmetric groups, we give a definition for the -defect of characters of the symmetric group n, where is an arbitrary integer. We prove that the -defect is given by an analogue of the hook-length formula, and use it to prove, when, an -version of the McKay conjecture in n.
Original languageEnglish
Pages (from-to)803-812
Number of pages10
JournalJournal of Group Theory
Volume12
Issue number6
DOIs
Publication statusPublished - Nov 2009

Fingerprint Dive into the research topics of 'Defect of characters of the symmetric group'. Together they form a unique fingerprint.

  • Cite this